Bulletin of the American Mathematical Society

Global solutions of hyperbolic systems of conservation laws in two dependent variables

J. L. Johnson and J. A. Smoller

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 915-918.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529926

Mathematical Reviews number (MathSciNet)
MR0243197

Zentralblatt MATH identifier
0164.12102

Citation

Johnson, J. L.; Smoller, J. A. Global solutions of hyperbolic systems of conservation laws in two dependent variables. Bull. Amer. Math. Soc. 74 (1968), no. 5, 915--918. https://projecteuclid.org/euclid.bams/1183529926


Export citation

References

  • 1. L. Cesari, Sulle funzioni a variazione limita, Ann. Scuola Norm. Pisa (2) 5 (1936), 299-313.
  • 2. J. Dieudonné, Foundations of modern analysis, Academic Press, New York, 1960.
  • 3. J. Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math. 18 (1965), 697-715.
  • 4. J. Glimm and P. D. Lax, Decay of solutions of systems of hyperbolic conservation laws, Bull. Amer. Math. Soc. 73 (1967), 105.
  • 5. J. L. Johnson and J. A. Smoller, Global solutions of certain hyperbolic systems of quasi-linear equations, J. Math. Mech. 17 (1967), 561-576.
  • 6. P. D. Lax, Hyperbolic systems of conservation laws. II, Comm. Pure Appl. Math. 10 (1957), 537-566.
  • 7. B. L. Rozdestvenskii, Discontinuous solutions of systems of quasilinear hyperbolic equations, Uspehi Mat. Nauk 15 (1960), no. 6 (96), 59-117 = Russian Math. Surveys 15 (1960), no. 6, 53-111.
  • 8. Zhang Tong and Guo Yu-Fa, A class of initial-value problems for systems of aerodynamic equations, Acta. Math. Sinica 15 (1965), 386-396 = Chinese Math. Acta 7 (1965), 90-101.